# SDR SWIA200923824

- Difficulty date: December 12, 2009
- Submitted: March 15, 2010
- Operation: Air carrier
- Aircraft: N913SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7597
- Aircraft time: 21,328 hours, 18,220 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 BULKHEAD LOWER CAP ANGLE RADIUS CRACKED.  (C CHECK)  REPAIRED PER REO.
